MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. MMT-712 PARADIGM INSULIN PUMP; PUMP, INFUSION, INSULIN

MEDTRONIC PUERTO RICO OPERATIONS CO. MMT-712 PARADIGM INSULIN PUMP; PUMP, INFUSION, INSULIN
Model Number MMT-712EWS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Select patient information cannot be provided due to regional privacy regulations.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported to medtronic minimed that the customer experienced a motor error.The customer reported no adverse event.The event involved product(s) mmt-712ews.Troubleshooting was not performed.The customer confirmed that the alarm history showed more than one motor error alarm within the last 30 days.No harm requiring medical intervention was reported.Product return for mmt-712ews is not expected.

Brand Name
MMT-712 PARADIGM INSULIN PUMP
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
lusine boyadzhyan
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
MDR Report Key21958572
Report Number2032227-2025-167237
Device Sequence Number13060914
Product Code LZG
UDI-Device Identifier000000613994469694
UDI-Public(01)000000613994469694
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P980022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-712EWS
Device Catalogue NumberMMT-712EWS
Device Lot NumberA9712EWSJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date05/05/2025
Date Device Manufactured02/10/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown